# SDR ASOA05929

- Difficulty date: October 28, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4738 - DURING CRUISE FROM CVG-CLE, THE AC ESS BUS FELL OFFLINE AND WAS RESET IN THE AIR.  THE FLIGHT ATTENDANT ALSO REPORTED AN ELECTRICAL BURNING ODOR.  THE FLIGHT CONTINUED TO CLE, WHERE IT LANDED SAFELY.  MAINTENANCE RESET AC ESS BUS, INSPECTED AND RETORQUED AC ESS BUS RELAY.  AIRCRAFT POWERED UP SEVERAL TIMES WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
